A member asked:

Is breast enlargement a symptom of citalopram?

3 doctors weighed in across 2 answers
Dr. Matthew Burke answered

Specializes in Psychiatry

It is extremely rare, but some antidepressants have been associated with elevations in a hormone, prolactin. This can cause the problem asked. This problem is more common with antipsychotic medications.

Answered Mar 26, 2013

5.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Otto Placik answered

Specializes in Surgery - Plastics

This is a relatively common antidepressant and I am not aware of this as a common side effect unless associated with weight gain which is more common.

Answered Nov 11, 2020

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...